MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control performed an initial evaluation of the customer's device.Physio downloaded the device's electronic records from the event for review and was able to verify the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly powered off and then powered itself back on 30 to 45 seconds after it powered off while being used on a patient.There were no reports of any adverse effects to the patient as a result of the reported issue.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.
 
Additional Manufacturer Narrative
Physio-control further evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer provided physio-control with the patient information.Sections a1, a2, a3, a4, and b7 have been updated.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8846127
Report Number0003015876-2019-01291
Device Sequence Number11380443
Product Code MKJ
UDI-Device Identifier00883873911693
UDI-Public00883873911693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/31/2019
09/13/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/26/2019
10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight80